SHOPPING
PARENTING
ADVERTISEMENT
Want to share your parenting queries and get answers
Get Solutions and advice from other parents and experts
Ask a Question
Trying To Conceive
Q.

I had progesterone tablets from the 6th day after my periods. Today i had light spotting and cramps along with lower back pain. Is that possible for being pregnant. And is that possible to have implantation bleeding in 19th day after my last periods?

1 Answer
ExpertDr GhousePaediatrician2 months ago
A. not possible to tell without proper investigations too early for them. if there is no relief it is advisable to see the doctor for proper examination if there is need for proper investigations also both for diagnosis and treatment
ADVERTISEMENT
ADVERTISEMENT
Do you know any solution to this question?Let’s go to the app - To help out fellow parents & to get answers to your questions

Add An Answer

Add An Answer
Add An Answer

Post Answer

Ask a Question
This question is being asked for:
Your identity will not be revealed
POST